# SDR 96ZZZM559

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 1183
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN STATION 1183 LBL 35 VERTICAL SUPPORT BEAM IS CRACKED 28 INCHES ABOVE FLOOR AT ATTACH BOLTS.  STOP DRILLED CRACK AS PER SRM 51-10-1.  INSTALLED REPAIR AS PER DRAWING 65C34406 AT STATION 1183 LBL 35 FROM WL 23 TO WL 242.
